# SDR ASAA2019061742978

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,516 hours, 12,386 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE LEVEL AT FL 360 AND WITH NEW CRUISE WINDS ACTIVELY LOADING GOT A SINGLE FMC OPERATION ON FIRST OFFICERS FMC VNAV/LNAC DISENGAGED AFTER 20 SECONDS AUTO RECOVER NORMAL OPS AFTER. GROUNDED - YES. PERFORMED FLIGHT MANAGEMENT SYSTEM BITE TEST REF B737-800 AMM 34-61-00 AND B737-800 FIM 34-61 TASK 801 GROUND VERIFICATION GOOD NO DEFECTS NOTED AT THIS TIME.
